# SDR AALA201907229041

- Difficulty date: July 19, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737823
- Aircraft serial: 33488
- Aircraft time: 19,445 hours, 7,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT AFT BULHEAD WALL FLOOR PANEL SUPPORT ANGLE AT BS 500I BETWEEN LBL 24 AND RBL 24. REPLACED SUPPORT ANGLE PER 51-00-05-1.
